MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Please note: the device is being returned to gore for analysis but has not yet been received.The results of any analysis will be provided in a supplemental medwatch.
 
Event or Problem Description
On (b)(6) 2020, this patient underwent endovascular treatment and was implanted with gore® excluder® aaa endoprostheses.Post deployment of a contralateral leg component, during removal of the device delivery catheter the leading olive became detached from the catheter and remained in the patient.The detached portion was snared and removed from the patient without issue.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The evaluation was completed based only on the event descriptions as reported to gore.Without a physical sample to evaluate, the physician¿s observation that the leading olive became detached from the catheter could not be confirmed with the available information.The likely cause for the detached leading olive could not be determined with the currently available information.The evaluation of the reported event appears consistent with a leading olive separation; however, it is not possible to determine if there was a tensile failure of the bond, no bond or a break in the catheter polyimide because the device was not available for evaluation.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11290031
Report Number3013164176-2021-01114
Device Sequence Number19880820
Product Code MIH
UDI-Device Identifier00733132618699
UDI-Public00733132618699
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2023
Device Model NumberPLC181400
Device Catalogue NumberPLC181400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer10/12/2020
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date09/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR